Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The blow-up for weakly coupled reaction-diffusion systems


Author: Liwen Wang
Journal: Proc. Amer. Math. Soc. 129 (2001), 89-95
MSC (2000): Primary 35K55, 35K57, 35K40
Published electronically: August 17, 2000
MathSciNet review: 1784017
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper we consider a weakly coupled parabolic system with nonnegative exponents in the forcing functions. We find the conditions which result in blow-up in finite time. Also, we obtain the blow-up rate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35K55, 35K57, 35K40

Retrieve articles in all journals with MSC (2000): 35K55, 35K57, 35K40


Additional Information

Liwen Wang
Affiliation: Department of Mathematics, University of Louisiana at Lafayette, Lafayette, Louisiana 70504
Address at time of publication: Department of Computer Science, University of Louisiana at Lafayette, Lafayette, Louisiana 70504
Email: lxw0340@usl.edu, lxw0340@usl.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05860-3
PII: S 0002-9939(00)05860-3
Keywords: Blow-up, weakly coupled reaction-diffusion system
Received by editor(s): March 7, 1999
Published electronically: August 17, 2000
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2000 American Mathematical Society